# SDR ASOA20140216046

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 22,205 hours, 22,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. RT FRAME 10 CRACKED AT DV WINDOW LOWER CUT OUT.  R & R FRAME IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
